# SDR ASAA2022101040233

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 50,747 hours, 14,930 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Unbonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE ASA T/C 78472010, #1 ENGINE, FOUND #10 SPACER ELASTOMER STRIP UNBONDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE, #10 SPACER ELASTOMER STRIP PER ASA T/C 78472010.
